# SDR CHQA201000231

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145
- Aircraft serial: 145185
- Aircraft time: 24,515 hours, 20,694 cycles
- Engine: Allsn AE3007A
- Engine time: 23,920 hours, 16,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AN EMERGENCY LIGHT PROXIMITY STRIP, LOCATED AT THE NUMBER 1 POSITION, HAD BOTH WIRES BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 POSITION PROXIMITY EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
